MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305789
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that 2 syringes 1ml ll w/ndl eclipse 27x1/2 rb were damaged, but still operable.The following information was provided by the initial reporter: "scratch inner or outer barrel.Customer is sensitive to foreign material and abnormality of drug.After containing drug, she worried the scratch inner or outer barrel that give the bad influence on drug effectiveness.".
 
Event or Problem Description
It was reported that 2 syringes 1ml ll w/ndl eclipse 27x1/2 rb were damaged, but still operable.The following information was provided by the initial reporter: "scratch inner or outer barrel.Customer is sensitive to foreign material and abnormality of drug.After containing drug, she worried the scratch inner or outer barrel that give the bad influence on drug effectiveness".
 
Additional Manufacturer Narrative
Investigation summary: two samples were received by our quality team for evaluation.These samples were subjected to visual inspection.For the first sample, a faint scratch mark was found on the outer surface of the barrel and the outer surface of the barrel flange.For the second sample, a faint scratch mark on the outer surface of the barrel collar and the top outer surface of barrel flange.Therefore, the team was able to confirm the customer experience.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.The packaging line was reviewed and there are no contact points that could have caused these faint scratches.The samples were then sent to the supplier plant for further investigation.The investigation from the supplier plant found that the potential root cause for the scratched barrel defect is associated with the assembly process and the scratches appear to be cosmetic in nature with no effect to the form fit or function of the device and were within acceptable standards.

Brand Name
SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10591300
Report Number8041187-2020-00621
Device Sequence Number2803612
Product Code FMI
UDI-Device Identifier30382903057895
UDI-Public30382903057895
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Model Number305789
Device Catalogue Number305789
Device Lot Number8052070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date09/27/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;